{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,8]],"date-time":"2026-01-08T09:28:23Z","timestamp":1767864503984,"version":"3.49.0"},"reference-count":12,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,7,22]]},"DOI":"10.7759\/cureus.65128","type":"journal-article","created":{"date-parts":[[2024,7,22]],"date-time":"2024-07-22T19:50:45Z","timestamp":1721677845000},"source":"Crossref","is-referenced-by-count":2,"title":["Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Case Report From South India"],"prefix":"10.7759","author":[{"given":"Srushti","family":"Sahukar","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vijay","family":"Chandrappa Byranahalli","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome","volume":"6","author":"Choudhary S","year":"2013","unstructured":"Choudhary S, McLeod M, Torchia D, Romanelli P. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. J Clin Aesthet Dermatol. 2013, 6:31-7.","journal-title":"J Clin Aesthet Dermatol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.34763\/jmotherandchild.20202403.2019.d-20-00006","article-title":"Dress syndrome in 7-year-old male child - case report","volume":"24","author":"Pryli\u0144ska M","year":"2021","unstructured":"Pryli\u0144ska M, Dworakowska-Kici\u0144ska M, Krogulska A. Dress syndrome in 7-year-old male child - case report. J Mother Child. 2021, 24:45-8. 10.34763\/jmotherandchild.20202403.2019.d-20-00006","journal-title":"J Mother Child"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1136\/bcr.02.2011.3898","article-title":"DRESS syndrome: a case report and literature review","volume":"2011","author":"Cardoso CS","year":"2011","unstructured":"Cardoso CS, Vieira AM, Oliveira AP. DRESS syndrome: a case report and literature review. BMJ Case Rep. 2011, 2011:0220113898. 10.1136\/bcr.02.2011.3898","journal-title":"BMJ Case Rep"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.4103\/0253-7613.103305","article-title":"Lamotrigine induced DRESS syndrome","volume":"44","author":"Naveen KN","year":"2012","unstructured":"Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M. Lamotrigine induced DRESS syndrome. Indian J Pharmacol. 2012, 44:798-800. 10.4103\/0253-7613.103305","journal-title":"Indian J Pharmacol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.12932\/AP0847","article-title":"Cardiac involvement in DRESS syndrome","volume":"35","author":"Thongsri T","year":"2017","unstructured":"Thongsri T, Chularojanamontri L, Pichler WJ. Cardiac involvement in DRESS syndrome. Asian Pac J Allergy Immunol. 2017, 35:3-10. 10.12932\/AP0847","journal-title":"Asian Pac J Allergy Immunol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1067\/mai.2003.1507","article-title":"Characterization of drug-specific T cells in lamotrigine hypersensitivity","volume":"111","author":"Naisbitt DJ","year":"2003","unstructured":"Naisbitt DJ, Farrell J, Wong G, et al.. Characterization of drug-specific T cells in lamotrigine hypersensitivity. J Allergy Clin Immunol. 2003, 111:1393-403. 10.1067\/mai.2003.1507","journal-title":"J Allergy Clin Immunol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaci.2007.12.703","article-title":"Anticonvulsant hypersensitivity syndrome in children: a report from one tertiary hospital","volume":"121","author":"Siripool K","year":"2008","unstructured":"Siripool K, Kamchaisatian W, Benjaponpitak S, Direkwattanachai C. Anticonvulsant hypersensitivity syndrome in children: a report from one tertiary hospital. J Allergy Clin Immunol. 2008, 121:190. 10.1016\/j.jaci.2007.12.703","journal-title":"J Allergy Clin Immunol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.12659\/msm.883198","article-title":"Treatment of DIHS\/DRESS syndrome with combined N-acetylcysteine, prednisone and valganciclovir--a hypothesis","volume":"18","author":"Moling O","year":"2012","unstructured":"Moling O, Tappeiner L, Piccin A, et al.. Treatment of DIHS\/DRESS syndrome with combined N-acetylcysteine, prednisone and valganciclovir--a hypothesis. Med Sci Monit. 2012, 18:57-62. 10.12659\/msm.883198","journal-title":"Med Sci Monit"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1016\/j.waojou.2022.100673","article-title":"DRESS syndrome: a literature review and treatment algorithm","volume":"16","author":"Calle AM","year":"2023","unstructured":"Calle AM, Aguirre N, Ardila JC, Cardona Villa R. DRESS syndrome: a literature review and treatment algorithm. World Allergy Organ J. 2023, 16:100673. 10.1016\/j.waojou.2022.100673","journal-title":"World Allergy Organ J"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.5152\/TJAR.2013.44","article-title":"Diphenylhydantoin induced DRESS syndrome: a case report","volume":"42","author":"Leblebici F","year":"2014","unstructured":"Leblebici F, Soyal \u00d6, Mutlu NM, Ya\u011fmurdur H, Karaca O. Diphenylhydantoin induced DRESS syndrome: a case report. Turk J Anaesthesiol Reanim. 2014, 42:46-9. 10.5152\/TJAR.2013.44","journal-title":"Turk J Anaesthesiol Reanim"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.3346\/jkms.2008.23.3.521","article-title":"Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs","volume":"23","author":"Lee JH","year":"2008","unstructured":"Lee JH, Park HK, Heo J, et al.. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs. J Korean Med Sci. 2008, 23:521-5. 10.3346\/jkms.2008.23.3.521","journal-title":"J Korean Med Sci"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub P","year":"2011","unstructured":"Cacoub P, Musette P, Descamps V, Meyer O, Speirs C, Finzi L, Roujeau JC. The DRESS syndrome: a literature review. Am J Med. 2011, 124:588-97. 10.1016\/j.amjmed.2011.01.017","journal-title":"Am J Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/256958-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-a-case-report-from-south-india","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,7,22]],"date-time":"2024-07-22T19:50:48Z","timestamp":1721677848000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/256958-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-a-case-report-from-south-india"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,7,22]]},"references-count":12,"URL":"https:\/\/doi.org\/10.7759\/cureus.65128","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,7,22]]}}}